Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Experiencing too much abdominal cramps. My pregnancy test is negative. What could be the reason?

I had sex with my boyfriend last january 10, 2011 and he blew it inside...The reason that i let it happened because i am already delayed with my cycle already on my i kept on telling him to not withdraw and let it blew inside.Last January 17, 2011 i had my menstruation for almost 4 days. I used pills for 6 months and because he had his vacation for 2 months i stop using it. after 2 months i used pills again for 1 month and then stop...During the time we had sex i already stop using pills.The problem now is almost 65 days i did not have my menstruation after the last menstruation i had on january 17. i took a test for pregnancy last march 21 but it was negative..After i had my menstruation i did not have sex anymore....Experiencing too much abdominal cramps.. too much painful what seems to be wrong...
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
You have developed Hormonal Imbalance. You need Progesterone drugs (Hormonal drug) to make your periods regular. Get yourself examined by a Gynecologist to rule out any other cause for delayed menstruation.
Good Luck.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor